# SDR ABXA2022090286

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 92,820 hours, 27,192 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7250 · Turbine Section
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Eng Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EGT EXCEEDANCE 538 ON RIGHT ENGINE DURING START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE INSPECTED ENGINE AND TURBINE AREA. NO DEFECTS NOTED IAW B767 AMM 72-51-01. AIRCRAFT RETURNED TO SERVICE.
